# SDR CA070425001

- Difficulty date: April 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,431 hours
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275042
- Part serial: 1117
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,518 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED UNSAFE GEAR EXTENSION WHILE DOING CIRCUITS.  GEAR SELECTION WAS MADE WHILE IN DOWNWIND TURN AND RT MAIN GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE, (GEAR UNLOCKED) AND (HYD PRESS ON) LIGHTS REMAINED ON. GEAR WAS RECYCLED IN LEVEL FLIGHT AND NORMAL INDICATION RESULTED.  AIRCRAFT WAS FLOWN UNDER FERRY FLIGHT PERMIT WITH GEAR VERIFIED DOWN AND LOCKED. MAINTENANCE CONDUCTED SEVERAL GEAR SWINGS TO ENSURE PROPER OPERATION AND DOWNLOCK SWITCH CONTINUITY, WHICH REVEALED NO FAULTS.  WHEN A LOWER THAN NORMAL HYDRAULIC PRESSURE WAS APPLIED AND GEAR DOWN SELECTION MADE, THE NOSE AND LT GEAR RELEASED BUT THE RT MAIN REMAINED IN THE UPLOCK.  PRESSURE WAS THEN INCREASED TO NORMAL WITH NO EFFECT O
